About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 324848, 9 pages
http://dx.doi.org/10.1155/2013/324848
Research Article

Existence Results for a Coupled System of Nonlinear Fourth-Order Differential Equations

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 10 November 2013; Accepted 3 December 2013

Academic Editor: Mohamed Boussairi Jleli

Copyright © 2013 Bessem Samet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Sufficient conditions are obtained for the existence of solutions to a coupled system of nonlinear fourth-order differential equations.